This website uses cookies to ensure you get the best experience on our website.
Please scroll to the bottom of page to read the notice if you are coming from the European Union...

Wednesday, March 02, 2011

Don't Use Hair Restorer Products before you know the risks

Finasteride and minoxidil etc...

New Prescription Information for Propecia released in Europe - Permanent Erectile Dysfunction now official. http://www.propeciahelp.com/forum/viewtopic.php?f=8&t=2002

I'm posting this because I know people are using this product, and they should know what people are going through because of it. They should realize the possible PERMANENT side effects THAT STAY WITH YOU EVEN IF YOU ARE NOT TAKING THE DRUG.

The issue is not yet widely accepted in the medical industry.

If you ask about the side effects to Merck (the maker of propecia), they will tell you that the side effects wear off when you stop taking it. Not for everyone. There's an entire community of sufferers who have this condition. You have to know something is seriously wrong when you see all of the ads for erectile dysfunction products on TV and in magazines etc.
There are some specialists out there that are starting to publish the truth. Even with that said, the medical world is finally starting to wake up to the issues Propecia is causing and new side effects have been listed by the FDA. Also, many men don't start experiencing side effects until they stop taking the pill. Or, until many years after they have been taking it.

The hair regrowth drugs can have a permanent side effect of loss of libido and permanent erectile dysfunction. There is no known cure.

One person who had side effects said:
"I am not completely bald yet. I started taking propecia as soon as I noticed my hair was falling out, it wasn't visible at all. The first time I noticed the side effects, I didn't know they were a result of the drug. I actually stopped taking the drug because I had a pain in testicles and I did a search on google for propecia side effects and found that propecia can cause that.
It wasn't until maybe 4 or 5 months later, I noticed that my sex drive was really low and had been that way for a while. After research, I stumbled on the community of sufferers that have the same issue.
I have a low thyroid according to my latest blood test, which is the same as other sufferers on the website."

"In December 2008, the Swedish Medical Products agency concluded a safety investigation of Propecia and subsequently advised that the use of Propecia may result in irreversible sexual dysfunction. The Agency's updated safety information lists difficulty in obtaining an erection that persists indefinitely, even after the discontinuation of Propecia, as a possible side effect of the drug.[13] The UK's Medical and Healthcare Products Regulatory Agency (MHRA) say that erectile dysfunction that persists once use of Propecia has stopped has been reported to them.[14] Similar labeling changes have been made by the Italian government. While European product warnings have been updated to warn of the possibility for permanent sexual dysfunction, the warnings remain unchanged in North America and currently state that sexual side effects are reversible."
source: http://en.wikipedia.org/wiki/Finasteride

There are others who experience no side effects at all and have gotten results as advertised. Just know that there are risks.

No comments:

Post a Comment